Previous |  Up |  Next


Title: Note on the stability of the Dirichlet problem and the Poisson equation (English)
Author: Pošta, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 2
Year: 2010
Pages: 69-79
Category: math
MSC: 26D10
MSC: 35A09
MSC: 35B35
MSC: 35J05
MSC: 35J25
idZBL: Zbl 1234.26049
idMR: MR2828714
Date available: 2014-05-02T05:38:24Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-2_8.pdf 514.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo